| Catalog Number |
DL900J |
| Medical Device Problem Codes |
Premature Activation (1484); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/21/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.Section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
On (b)(6) 2025, a patient underwent a percutaneous inferior vena cava filter implantation in jugular vein using a denali filter.During the procedure, it was reported that the filter has deployed prematurely before advancing into sheath.There was no reported patient injury.
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one full deployed denali filter was received.Upon visual inspection, the filter was received with all limbs present, and no legs crossed.One distal end of the caudal legs was noted to be bent.No other components were received.Due to the condition of the sample, no functional testing was performed.Therefore, the investigation is inconclusive for the reported premature activation as the conditions of use cannot be recreated.The investigation is identified and confirmed for the material twisted / bent as one distal end of the caudal legs was noted to be bent.A definitive root cause for the reported premature activation and identified material twisted / bent could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.B5, e1, e3, g3, h6 (device, component, result, conclusion).Section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
On (b)(6) 2026, a patient underwent a percutaneous inferior vena cava filter implantation in jugular vein using a denali filter.During the procedure, it was reported that the filter has deployed prematurely before advancing into sheath.There was no reported patient injury.